Communications in Mathematical Sciences

Volume 9 (2011)

Number 3


A strongly degenerate parabolic aggregation equation

F. Betancourt, R. Bürger, and K.H. Karlsen

pp. 711-742

Stability behavior of three non-Newtonian magnetic fluids in porous media

Sameh A. Alkharashi, Magdy A. Sirwah, and Kadry Zakaria

pp. 767-796

A transport equation for confined structures derived from the Boltzmann equation

Clemens Heitzinger and Christian Ringhofer

pp. 829-857

Semi-implicit integral deferred correction constructed with additive Runge–Kutta methods

Andrew Christlieb, Maureen Morton, Benjamin Ong, and Jing-Mei Qiu

pp. 879-902

Discovery of point sources in the Helmholtz equation posed in unknown domains with obstacles

Yanina Landa, Nicolay M. Tanushev, and Richard Tsai

pp. 903-928

Fast Communications